Vol. 97, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A noncompact minimax theorem

Chung Wei Ha

Vol. 97 (1981), No. 1, 115–117
Abstract

This paper contains an extension of Ky Fan’s theorem on sets with convex sections (for the case two sets are involved) by relaxing the compactness condition. It is then applied to obtain a generalization of Sion’s minimax theorem in which neither underlying set is assumed to be compact.

Mathematical Subject Classification
Primary: 49A40, 49A40
Secondary: 90D05
Milestones
Received: 18 February 1980
Published: 1 November 1981
Authors
Chung Wei Ha